# SDR SWIA2019110546668

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 33,689 hours, 29,230 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BOOST PUMP 4 EA. FLAW INDICATIONS EMITTING FROM SATELLITE HOLES.  (C-CHECK) RO: 11/04/2019  COMPLIED WITH CARD 51-900-1003-SKY AND FORM M-337
